Asymptotic behavior of the Laplacian quasi-maximum likelihood estimator of affine causal processes

Abstract : We prove the consistency and asymptotic normality of the Laplacian Quasi-Maximum Likelihood Estimator (QMLE) for a general class of causal time series including ARMA, AR($\infty$), GARCH, ARCH($\infty$), ARMA-GARCH, APARCH, ARMA-APARCH,..., processes. We notably exhibit the advantages (moment order and robustness) of this estimator compared to the classical Gaussian QMLE. Numerical simulations confirms the accuracy of this estimator.
Type de document :
Article dans une revue
Electronic journal of statistics , Shaker Heights, OH : Institute of Mathematical Statistics, 2017, 11 (1), pp.452-479. <10.1214/17-EJS1241>
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-01249503
Contributeur : Jean-Marc Bardet <>
Soumis le : lundi 20 février 2017 - 09:29:22
Dernière modification le : jeudi 4 mai 2017 - 16:16:54
Document(s) archivé(s) le : dimanche 21 mai 2017 - 12:48:50

Fichiers

ArticleBBD4.pdf
Fichiers produits par l'(les) auteur(s)

Licence


Distributed under a Creative Commons Paternité - Pas d'utilisation commerciale 4.0 International License

Identifiants

Collections

Citation

Jean-Marc Bardet, Yakoub Boularouk, Khedidja Djaballah. Asymptotic behavior of the Laplacian quasi-maximum likelihood estimator of affine causal processes. Electronic journal of statistics , Shaker Heights, OH : Institute of Mathematical Statistics, 2017, 11 (1), pp.452-479. <10.1214/17-EJS1241>. <hal-01249503v2>

Partager

Métriques

Consultations de
la notice

175

Téléchargements du document

62